ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2003 , Volume 9 , Issue 1

Select all articles

Export/Reference:

A type of homogenization problem
Fanghua Lin and Xiaodong Yan
2003, 9(1): 1-30 doi: 10.3934/dcds.2003.9.1 +[Abstract](794) +[PDF](308.8KB)
Polynomial upper bounds for the orbital instability of the 1D cubic NLS below the energy norm
J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao
2003, 9(1): 31-54 doi: 10.3934/dcds.2003.9.31 +[Abstract](733) +[PDF](283.2KB)
Positive solutions to a class of quasilinear elliptic equations on $\mathbb R$
Antonio Ambrosetti and Zhi-Qiang Wang
2003, 9(1): 55-68 doi: 10.3934/dcds.2003.9.55 +[Abstract](889) +[PDF](216.3KB)
Heteroclinic orbits and chaotic invariant sets for monotone twist maps
Tifei Qian and Zhihong Xia
2003, 9(1): 69-95 doi: 10.3934/dcds.2003.9.69 +[Abstract](966) +[PDF](293.0KB)
The primitive equations on the large scale ocean under the small depth hypothesis
Changbing Hu, Roger Temam and Mohammed Ziane
2003, 9(1): 97-131 doi: 10.3934/dcds.2003.9.97 +[Abstract](738) +[PDF](325.6KB)
Interaction estimates and Glimm functional for general hyperbolic systems
Stefano Bianchini
2003, 9(1): 133-166 doi: 10.3934/dcds.2003.9.133 +[Abstract](817) +[PDF](377.2KB)
Discontinuous solutions for Hamilton-Jacobi equations: Uniqueness and regularity
Gui-Qiang Chen and Bo Su
2003, 9(1): 167-192 doi: 10.3934/dcds.2003.9.167 +[Abstract](892) +[PDF](299.2KB)
Rigidity of partially hyperbolic actions of property (T) groups
Andrei Török
2003, 9(1): 193-208 doi: 10.3934/dcds.2003.9.193 +[Abstract](724) +[PDF](265.2KB)
A nonautonomous transcritical bifurcation problem with an application to quasi-periodic bubbles
Russell Johnson and Francesca Mantellini
2003, 9(1): 209-224 doi: 10.3934/dcds.2003.9.209 +[Abstract](876) +[PDF](252.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]